# SDR DALA13054840920

- Difficulty date: October 23, 2013
- Submitted: October 28, 2013
- Operation: Air carrier
- Aircraft: N920DL
- Make and model: Doug MD-88
- Aircraft serial: 49644
- Aircraft time: 66,790 hours, 50,741 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Feeder Cable
- Condition: Overheated
- Location: Galley
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: A

## Discrepancy

RETURNED TO DEPARTURE  AFTER TAKEOFF,  DUE TO A SMOKING COFFEEMAKER IN L1 GALLEY.  F/A SAW SMOKE, & NOTED AN ELECTRICAL ODOR, DISCHARGED TWO FIRE EXTINGUISHERS. SMOKE DISSIPATED. ALL GALLEY CIRCUIT BREAKERS TRIPPED. MAINTENANCE FOUND AN OVERHEATED SWITCH, S3-23, AT LUG AND ALSO AN OVERHEATED APU FEEDER WIRE AT THE CONNECTION BLOCK.  TERMINAL STRIP, GROUND SERVICE RELAY, AND APU BREAKER WERE REPLACED ALONG WITH A SEVEN FOOT SECTION OF WIRE. NR 2 COFFEEMAKER REPLACED.
